Aa
A
A
Close
Avatar universal
swollen ankle due to amlopedine tablets
hi.

               I AM A 39 YEAR OLD MALE . I AM TAKING HYPERTENSION MEDICINES SINCE LAST TWO.  YEAR ie  AMLOGUARD 5, PROLOMET XL AND TAZLOC 40.  I HAVE SWOLLEN ANKLE WHICH CAUSE ITCHING AND SOMETIME PAIN ALSO . MY DOC SAYS IT IS DUE AMLOGUARD AND ITS OK . EARLIER I WAS HAVE ANOTHER BRAND AMLOPRESS BUT NO SWELLING HAPPENS . WHAT TO DO.
Cancel
2 Answers
Page 1 of 1
Avatar universal
you could ask the doctor to change you to another with less side effects, id prefer a beta blocker but i dont know what kinda meds you're on already, beta blockers reduce heart rate, reduce blood pressure and strengthen the heart, high bp can lead to all sorts of problem too, are you meds working? swelling of the ankles can also be a sign of heart failure so if you have other symptoms like pains in the chest and breathlessness or a chesty cough have a word with the doctor again,
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thanks,

                                 my medicines as mentioned in my earlier post have reduced my bp from 200/100 to 120/80 only problem is swollen ankle.i met my doc yesterday and now he prescribed me TAZLOC H 80 MG (TELISMARTAN HYDROCHLORIDE) and  PROLMET XT 5O MG .


THANKS A LOT
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Arrhythmias Answerers
Recent Activity
Avatar universal
Blank
Paxiled commented on Green Tea and Green T...
7 hrs ago
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
19 hrs ago
1236893 tn?1408490528
Blank
gymdandee commented on Green Tea and Green T...
20 hrs ago
Heart Rhythm Community Resources